MathSciNet Relay Station
MathSciNet bibliographic data
MR603784 (84a:28016) 28D10 (28D20)
Feldman, J.; Nadler, D. A correction and some additions to: "Reparametrization of $n$-flows of zero entropy'' [Trans. Amer. Math. Soc. 256 (1979), 289–304; MR 81h:28012]. Trans. Amer. Math. Soc. 264 (1981), no. 2, 583–585.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement